# SDR SWAA2021050663368

- Difficulty date: April 9, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT THRESHOLD WEB CORRODED BETWEEN STA 794 +2' TO STA 807 +12' RBL 25 WL 155 / REMOVED CORROSION FROM AFT CARGO PIT THRESHOLD WEB STA 794+2' TO 807+12' RBL 25 WL 155 AND VERIFIED WITH 10X MAGNIFYER ALL CORROSION REMOVED IAW SRM 51-10-02-0G-0; ORIGINAL THICKNESS .050'; REMAINING THICKNESS .035' MATERIAL LOSS OF .015'. OUT OF LIMITS IAW SRM 53-60-15-1A-1; REMOVED OUT OF LIMITS THRESHOLD WEB AND REPLACED WITH NEW THRESHOLD WEB IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A8340 REV - P/N 146A8123-25 AAR TOOL 36647 DATE 05-27-21
